# SDR AALA202210241033

- Difficulty date: October 17, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 28,648 hours, 5,927 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367661200000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT ROW 7C SMALL CABIN FLOOR PANEL IS DELAMINATED. MAINTENANCE REPAIRED FLOOR PANEL PER AARD 53-02-00-2 REPAIR 3.
